# SDR USAA20110221BB012

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L2 DOOR LATCH MECHANISM WORKS INTERMITTENTLY (CHECK LATCH CAM).  MAINTENANCE REPLACED THE BEARINGS IN THE OVERCENTER MECHANISM FOR THE L2 DOOR.
